MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. DYNASTY® PC SHELL 52MM GROUP D; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. DYNASTY® PC SHELL 52MM GROUP D; HIP COMPONENT
Model Number DSPCGD52
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly, on tuesday, (b)(6) dr (b)(6) revised an acetabular component from a previous superpath hip, dynasty pc shell.Pt had primary hip on (b)(6) 2020, and later experienced groin pain.Dr reviewed, also had pt receive a second opinion.Not obvious that anything wrong but was thought maybe cup had moved.When we revised their was some micro motion and not obvious signs of bone ingrowth.Was revised to a different companies cup.(b)(4).
 
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.

Brand Name
DYNASTY® PC SHELL 52MM GROUP D
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer (Section G)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key14218913
Report Number3010536692-2022-00143
Device Sequence Number14506388
Product Code LZO
UDI-Device IdentifierM684DSPCGD521
UDI-PublicM684DSPCGD521
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K061547
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberDSPCGD52
Device Catalogue NumberDSPCGD52
Device Lot Number1845433
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date04/04/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/04/2022
Supplement Date Received by Manufacturer04/04/2022
Initial Report FDA Received Date04/27/2022
Supplement Report FDA Received Date06/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale